# SDR VNAA2017072111102

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 32,308 hours, 32,308 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG CAUTION MESSAGE WHEN GEAR WAS SELECTED IP AT 400FT. CREW SELECTED GEAR BACK DOWN AND DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.   NOSE LANDING GEAR CENTER/EXTENSION PROXIMITY SENSOR BRACKET WAS REPLACED DUE TO BEING BENT.  MAINTENANCE PERFORMED AN OPS CHECK OF THE EXTENSION AND RETRACTION SYSTEM .
